TRANSFORMATION OF A STAR TO DELTA FOR NETWORK RELIABILITY CALCULATIONS

Full Article - PDF

Published: 2015-11-10

Page: 46-56


V. C. PRASAD *

Department of Electrical Engineering, Faculty of Engineering, Dayalbagh Educational Institute, Dayalbagh, Agra-282005, India. and Indian Institute of Technology, Delhi, India (Retd).

*Author to whom correspondence should be addressed.


Abstract

It is shown that transformation of a star to delta is possible under certain conditions. Expressions are derived for the probabilities of elements of an equivalent delta given the probabilities of elements of star. All nodes are assumed to be perfect. It is also assumed that two nodes of star / delta are such that both have inflow only or both have outflow only with respect to the remaining network. It is shown that the nonlinear equations have closed form solution. The values of the variables are real numbers and satisfy the usual properties of probability. i.e., they lie between zero and one. A simple modification is suggested to use this analysis even when the star has an imperfect centre node.

Keywords: Star delta transformation;, network reliability, series parallel techniques


How to Cite

PRASAD, V. C. (2015). TRANSFORMATION OF A STAR TO DELTA FOR NETWORK RELIABILITY CALCULATIONS. Asian Journal of Mathematics and Computer Research, 9(1), 46–56. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/139

Downloads

Download data is not yet available.